Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Organic Hair Color

Organic Hair Color

I have been getting color, highlights and low lights, for many years. Last year when I started wearing the CPAP mask, which i do faithfully because it helps so much, i started losing hair. Also had low iron and thyroid was off which have been since corrected. Hair started growing back and getting hair conditioning treatments for strength and not getting highlights (no bleach) until hair is fully grown back in was really heling with regrowth.
Was doing great for a while but... i am starting to… read more

A MyLupusTeam Member said:

Plaqunil will cause hair loss. I’ve been taking biotin capsules from Lessman vitamins on HSN and it has helped my hair regrowth, nails and eyelashes.
Clairol natural instints is organic. Just search the web, type in organic hair color.
@naturegirl- your hair is beautiful the way it is. I wouldn’t ruin it with color. Just my opinion

posted over 2 years ago
A MyLupusTeam Member said:

Hi,
I am new to the group. I have been a stylist for many years. I haven't practiced in it only to do my family's hair though as I was working in another field.
Any way, please don't bleach your hair. This is the very worst thing you could do. If your hair has been falling out and your waiting for new growth to color/bleach. I say use color yes, if you want/have to. There are more gentle colors now. Even maybe semi-permanent or the organic? Would be a better choice. Another lady mentioned to you to get a silk wrap for your hair. Put this on before your mask. This would prevent pulling we can only pray!
Now, about my hair loss. I am losing my hair every where it seems. I don't have 1 spot in particular right now, just every where. My doctor put me on Folic Acid to try to stop my hair loss. It is caused from the Arava. I was allergic to the Plaquenil. I told my Dr. this last visit if she uped my medicine any more she would see me bald next time. Hugs to all of us with hair loss. This has been hard for me. 💗

posted over 2 years ago
A MyLupusTeam Member said:

I have been using Natratint for years with great success. I order it from VitaCost or Amazon for $13 and have my hair stylist apply it. Sometimes my daughter will if my stylist is unavailable. The product is all natural, smells amazing, does not hurt my sensitive scalp, lasts at least 4-6 weeks, and does not cause hair loss.

posted over 1 year ago
A MyLupusTeam Member said:

Hi @A MyLupusTeam Member, I do not know very much about haircolor or that brand because I trust mine to my hairdresser. Maybe you could call a few other major upscale hairdressers and inquire about this product and your health ccondion to get their opinion, perhaps even a beauty Academy asking for the instructor. They are usually up on new products and techniques. Don't know if I would trust them with my hair! Lots of the girls on here like nioxin and swear by it for hair restoration. I used Bosley and keranique and my hair became thick again. I color and highlight with regular products.

posted over 2 years ago
A MyLupusTeam Member said:

I think the hair coloring question is a matter of how important this is to you. I guess it is always better to not introduce any more chemicals into our system than we have to. I lost a lot of my hair several years ago and I was not coloring my hair then . Lupus causes hair loss, period. There is a satin type material that is used to make pillow cases that do not rub against your hair. Using that material on the straps of CPAP might help ( that's just a guess). I am having difficulty dealing with the changes in my body from prednisone and there is not much about my physical appearance that I like right now . I'm working on it though!!!! So if coloring your hair is really important to you , I say do it , unless your doctor says different .

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in